# SDR AALA20140304021

- Difficulty date: February 24, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- Aircraft time: 64,580 hours, 33,473 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND FWD FLANGES OF VERTICAL STABILIZER & LE SKIN DAMAGED.  ACCOMPLISHED REPAIR IAW EA MD80-55-033866 & SRM 55-03 FIGURE 29 & 30.
